Generation and Statistical Properties for Lindley-Polynomial Distribution - Archive ouverte HAL Access content directly
Journal Articles Applications and Applied Mathematics: An International Journal Year : 2021

Generation and Statistical Properties for Lindley-Polynomial Distribution

(1)
1

Abstract

For the modeling of the wind speed, we propose a family of distributions in polynomial form generating the Lindley distribution. We call this distribution Lindley-Polynomial distribution. The estimation of parameters using the maximum product spacing estimation method. A real data set has been considered to illustrate the practical utility of the paper.
Fichier principal
Vignette du fichier
Properties for Lindley-Polynomial Distribution.pdf (2.31 Mo) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

hal-03577914 , version 1 (16-02-2022)

Identifiers

  • HAL Id : hal-03577914 , version 1

Cite

Dariush Ghorbanzadeh. Generation and Statistical Properties for Lindley-Polynomial Distribution. Applications and Applied Mathematics: An International Journal, 2021, 16 (1), pp.776-786. ⟨hal-03577914⟩
16 View
8 Download

Share

Gmail Facebook Twitter LinkedIn More